# SDR SWAA2023121318354

- Difficulty date: November 4, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX 2023-689198<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9. AND DWG #273A9110 SHEET 6 REV:A. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9. AND DWG #273A9110 SHEET 6 REV:A. SEE INDIVIDUAL SIGNOFFS BELOW
